MathSciNet Relay Station
MathSciNet bibliographic data
MR1468305 62M10
Koul, Hira L.; Schick, Anton Efficient estimation in nonlinear autoregressive time-series models. Bernoulli 3 (1997), no. 3, 247–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement